# SDR 2010FA0000242

- Difficulty date: March 2, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N34HG
- Make and model: Dhav DHC7102
- Aircraft serial: 34
- Engine: Pwa PT6*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Lever
- Part number: 165009
- Condition: Separated
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE ACFT LANDED WITH AN UNSAFE NOSE GEAR INDICATION.  THE SUBSEQUENT INVESTIGATION DETERMINED THAT THE NOSE GEAR LOCK PIN LEVER SEPARATED FROM THE ACFT SOMETIME DURING TRAINING FLIGHT.  A MORE DETAILED INSP OF LANDING GEAR COMPONENTS REVEALED THAT THE LOCK LEVER, PN 16537-3 AND LOCK PIN, PN 165171 WAS MISSING, POSSIBLY DUE TO THE ROLL PIN, PN MS1656227 AND COTTER PN, PN 
MS24665-73 LOOSENING OR BREAKING AWAY, DETACHING THE LOCK PIN LEVER FROM THE DOWN LOCK ACTUATOR RESULTING IN A FAILURE OF THE DOWN LOCK MECHANISM.
